Getting kicked in the ass by withdrawal symptoms again

The last day or so, I’ve been feeling better. Tomorrow makes two full weeks since I took my last dose of Paxil. It’s been a mixed bag of absolute misery and somewhat survivable.

Yesterday I was doing really well and thought I was finally at the tail end of this shit but I was wrong.

I’ve been struggling with emotions today and feeling nauseated. I don’t want to eat anything or even think about eating anything.



I was supposed to see my doctor on Tuesday but that got bumped because Emmett needed to see his pediatrician. Like I said, I was feeling better and I thought I was past it.

With any luck, this is just a minor setback…

Read This  My sad little panda


  • Kim Gebhardt says:

    Question- I know very little about Paxil or its withdrawal symptoms, but how do you know that the emotions are from withdrawal and aren’t just emotions? My understanding is that it’s a SSRI and they tend to even out your highs and lows, so isn’t it a pretty good possibility that you’re feeling emotions again instead of having everything leveled out?

      • Kim Gebhardt says:

        I’m not sure what you’re trying to say with that link. It mentioned the flu-like symptoms that you were having but nothing about emotions. You have been on various medications for years, so struggling with emotions might be normal for you.

        • Rob Gorski says:

          I know you mean well but I’m kotnin a good place and I’m probably not taking this the way it was meant. I’m feeling exactly what I’m feeling. It is what it is and it’s withdraw from Paxil. I’ve been experiencing life through a filter for the last 6 years and that filter has been removed. It’s not that I’m experiencing more emotions, they’re more intense because they’re not being filtered. Does that make sense..

          • Pony says:

            I think that’s what Kim meant. That you’re feeling things in stereo now instead of being muted like they’ve have been for so many years